Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterization of connected $ 2$-manifolds without boundary which have finite domain rank


Author: Richard J. Tondra
Journal: Proc. Amer. Math. Soc. 22 (1969), 479-482
MSC: Primary 54.75
DOI: https://doi.org/10.1090/S0002-9939-1969-0244971-8
MathSciNet review: 0244971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Massey, Algebraic topology, An Introduction, Harcourt, Brace and World, New York, 1967. MR 0211390 (35:2271)
  • [2] I. Richards, On the classification of noncompact surfaces, Trans. Amer. Math. Soc. 106 (1963), 259-269. MR 0143186 (26:746)
  • [3] R. J. Tondra, Characterization of connected 2-manifolds without boundary which have finite domain rank, Abstract 68T-G5, Notices Amer. Math. Soc. 15 (1968), 810. MR 0244971 (39:6284)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244971-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society